Skip to content
My WebMD Sign In, Sign Up
Two weeks of hell
avatar
trs1960 posted:
First I was sick so bad I was worried about the menigitas scare...everything fit until I finally got better last Monday. Then I had to host a 5 day training seminar. I could take any time to rest up, but I survive and I have another epidural planned met week. I think I'll have the doc write me a few weeks of time off!!!
Reply
 
avatar
bj1208 responded:
wow Tim - so sorry you were so sick - I know it's scary with all the talk of the meningitis and who all could be affected by it -

I guess I'm kinda glad I'm allergic to the steroid injections and just get pain shots, even though those don't last but a day or two and only gives me a 15% reduction in pain it still feels good -

my doc wants to try having me take benadryl and have the steroid injection then stay at his clinic most of the day to see if I do have any reactions, but nope think I will wait -

gosh it sounds like you do need to have some time off - I'm sure ur doc could write a script note saying you need to stay flat on this next shot for at least 2-3 days - maybe that will work!!!!

keep us updated how ur doing after u have the shot - later -
Take care~~

~~ Joy ~~


Helpful Tips

Steps For Getting Back Pain Diagnosed And Treated
Many people come to this WebMD Back Pain Community looking for help in getting a diagnosis of a cause and relief from their back pain. Most ... More
Was this Helpful?
218 of 335 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center